# SDR SWAA2023062158464

- Difficulty date: June 12, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 56,401 hours, 33,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-2 #1 FLAP TRACK AFT FAIRING ASSY. AFT SEAL RETAINER HOLE ELONGATED IN COMPOSITE FAIRING SKIN.<[01] EVALUATED AND FOUND AFT SEAL RETAINING O/B HOLE ELONGATED IN SOLID LAMINANTE AS MARKED. FOUND TO BE REPAIRABLE IAW SRM 57-53-70-2R-1 STEP 2(B)(2) AND SRM 51-70-04-2R-9.  CLEANED AND PREPPED IAW SRM 51-70-04-2R-9 A-C.;[02] FILLED HOLE WITH LAMINATING RESIN (A171927); AND CHOPPED FIBERS (A33188) IAW SRM 51-70-04-2R-9 STEP 4 D-I.  BONDED REPAIR IAW SRM 51-70-04-2R-9 STEP 4 J-O. FABRIC (A184337); RESIN (A171927). TAP TEST GOOD.   REQUEST OK TO PAINT;[03] VERIFIED STEPS 1;2 OK TO PAINT;[04] APPLIED DECORTIVE FINISH IAW AMM 51-21-99-300-801 TABLE 701. PAINT (A189043).;[05] REPAIRED AND APPLIED DECORATIVE FINISH ON #1 FLAP TRACK AFT FAIRING ASSY. AFT SEAL RETAINER HOLE IAW SRM 51-70-04-2R-9; SRM 51-70-04-2R-0 REPAIR GENERAL AND AMM 51-21-99-300-801.;[06] VERIFIED STEPS 4-5.  AUDIT C/W.
